# SDR ASOA20150409091

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 37,353 hours, 27,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 1452218406
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, SERVICE DOOR AFT SILL CORRODED.  REPAIRED SERVICE DOOR SILL IAW SRM 53-21-10.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
